Alert archive / Tennessee / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 20, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at Mar 18, 2013, 9:21 AM CDT for 7 counties in Tennessee. It was in force for 39 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 18, 2013, 9:21 AM CDT (14:21 UTC)
- Expired
- Mar 18, 2013, 10:00 AM CDT
- In force
- 39 min
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
Counties Clay County, TN, Jackson County, TN, Macon County, TN, Smith County, TN, Sumner County, TN, Trousdale County, TN, Wilson County, TN
The radar
The Nashville radar (KOHX), 63 km from the middle of the area, began a volume at 14:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 18, 9:26 AM CDT | TSTM WND GST 53 | Lebanon, TN | ALSO PEA SIZE HAIL FALLING AT WILSON COUNTY EMA OFFICE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 18, 8:09 AM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 2.4 hours before the alert went out and 71 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 188 J/kg
- Mixed-layer CIN
- -94 J/kg
- Mixed-layer LCL
- 810 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 376 m²/s²
- 0-3 km storm-relative helicity
- 366 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.7
The text
As transmitted, in the capitals the NWS used until 2016.
091 WUUS54 KOHX 181421 SVROHX TNC027-087-111-159-165-169-189-181500- /O.NEW.KOHX.SV.W.0020.130318T1421Z-130318T1500Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE NASHVILLE TN 921 AM CDT MON MAR 18 2013 THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SMITH COUNTY IN MIDDLE TENNESSEE... SOUTHEASTERN SUMNER COUNTY IN MIDDLE TENNESSEE... TROUSDALE COUNTY IN MIDDLE TENNESSEE... NORTHERN WILSON COUNTY IN MIDDLE TENNESSEE... WESTERN CLAY COUNTY IN MIDDLE TENNESSEE... NORTHWESTERN JACKSON COUNTY IN MIDDLE TENNESSEE... MACON COUNTY IN MIDDLE TENNESSEE... * UNTIL 1000 AM CDT * AT 917 AM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THESE SEVERE STORMS EXTENDED FROM WESTMORELAND TO LEBANON...AND WERE MOVING EAST AT 50 MPH. * LOCATIONS IMPACTED INCLUDE... CARTHAGE...RED BOILING SPRINGS...GORDONSVILLE...TUCKERS CROSSROADS...DIXON SPRINGS...PLEASANT SHADE...SOUTH CARTHAGE... GRANVILLE...WHITLEYVILLE AND MOSS... PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION...MOVE TO AN INSIDE ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. THIS LINE OF SEVERE THUNDERSTORMS HAS THE POTENTIAL TO CAUSE SERIOUS INJURY AND SIGNIFICANT DAMAGE TO PROPERTY. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 PM MONDAY AFTERNOON FOR CENTRAL TENNESSEE. && LAT...LON 3662 8546 3615 8591 3614 8652 3664 8616 TIME...MOT...LOC 1421Z 267DEG 44KT 3653 8611 3622 8635 $$ FORECASTER:13
2 follow-up statements
956
WWUS54 KOHX 181439
SVSOHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
939 AM CDT MON MAR 18 2013
TNC165-181449-
/O.CAN.KOHX.SV.W.0020.000000T0000Z-130318T1500Z/
SUMNER TN-
939 AM CDT MON MAR 18 2013
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN SUMNER COUNTY IS
CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF
SUMNER COUNTY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 PM CDT MONDAY
AFTERNOON FOR CENTRAL TENNESSEE.
LAT...LON 3616 8638 3645 8621 3664 8601 3662 8546
3615 8591
TIME...MOT...LOC 1439Z 267DEG 44KT 3660 8585 3623 8611
$$
TNC027-087-111-159-169-189-181500-
/O.CON.KOHX.SV.W.0020.000000T0000Z-130318T1500Z/
SMITH TN-TROUSDALE TN-WILSON TN-CLAY TN-JACKSON TN-MACON TN-
939 AM CDT MON MAR 18 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR MACON...
NORTHWESTERN JACKSON...WESTERN CLAY...NORTHEASTERN WILSON...TROUSDALE
AND SMITH COUNTIES UNTIL 1000 AM CDT...
AT 935 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 6 MILES NORTHWEST OF RED BOILING SPRINGS TO 9 MILES EAST OF
LEBANON...MOVING EAST AT 50 MPH.
LOCATIONS IMPACTED INCLUDE...
CARTHAGE...RED BOILING SPRINGS...GORDONSVILLE...PLEASANT SHADE...
SOUTH CARTHAGE...MOSS AND WHITLEYVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 PM CDT MONDAY
AFTERNOON FOR CENTRAL TENNESSEE.
LAT...LON 3616 8638 3645 8621 3664 8601 3662 8546
3615 8591
TIME...MOT...LOC 1439Z 267DEG 44KT 3660 8585 3623 8611
$$
13286
WWUS54 KOHX 181455
SVSOHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
955 AM CDT MON MAR 18 2013
TNC027-087-111-159-169-189-181505-
/O.EXP.KOHX.SV.W.0020.000000T0000Z-130318T1500Z/
SMITH TN-TROUSDALE TN-WILSON TN-CLAY TN-JACKSON TN-MACON TN-
955 AM CDT MON MAR 18 2013
...THE SEVERE THUNDERSTORM WARNING FOR MACON...NORTHWESTERN
JACKSON...WESTERN CLAY...NORTHEASTERN WILSON...TROUSDALE AND SMITH
COUNTIES WILL EXPIRE AT 1000 AM CDT...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY. HOWEVER GUSTY WINDS ARE STILL POSSIBLE WITH THESE
THUNDERSTORMS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 PM CDT MONDAY
AFTERNOON FOR MIDDLE TENNESSEE.
LAT...LON 3616 8638 3645 8621 3664 8601 3662 8546
3615 8591
TIME...MOT...LOC 1455Z 267DEG 44KT 3661 8561 3624 8587
$$
13What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 18, 7:24 AM CDT, 1 hour 57 minutes earlier.
Area forecast discussion, Mar 18, 7:24 AM CDT, 1 hour 57 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 724 AM CDT MON MAR 18 2013 .MESOSCALE UPDATE... WARM FRONT HAS LIFTED NORTH ALONG THE KENTUCKY STATE LINE. BOWLING GREEN HAS 44 DEGREES AND WE ARE AT 64 DEGREES HERE IN NASHVILLE. CONVECTION CONFINED PRETTY MUCH TO FRONTAL BOUNDARY. MID STATE NOW IN WARM SECTOR WITH SHOWERS DEVELOPING OVER SOUTHERN MIDDLE TENNESSEE AT THIS TIME. STARTING TO SEE SOME REALIGNMENT BACK ALONG THE KENTUCKY LAKE/TENNESSEE RIVER AREAS. LOOKS LIKE IT HAS INTENSIFIED LAST FEW VCP'S. AM EXPECTING THE LINE TO MOVE EAST THIS MORNING. A FEW SEVERE STORMS ARE POSSIBLE LATER THIS MORNING WITH THE LINE. DAMAGING WINDS AND LARGE HAIL WILL BE THE MAIN THREAT. THE LINE SHOULD REACH NASHVILLE BETWEEN 9AM AND 930 AM CDT. BOYD && .PREV DISCUSSION... /ISSUED 706 AM CDT MON MAR 18 2013/ UPDATE...FOR 12Z TAFS... AVIATION... THUNDERSTORMS AND SHOWERS ARE DEVELOPING ALONG AND AHEAD OF A COLD FRONT THAT IS EDGING INTO WESTERN TENNESSEE. THESE STORMS WILL CONTINUE TO IMPACT CKV THROUGHOUT THE MORNING REDUCING VIS AND CIGS TO IFR CONDITIONS AT TIMES. STORMS WILL LIKELY APPROACH BNA AFTER 8 AM WITH GRADUALLY WORSENING CONDITIONS THROUGH NOON...AND IFR VISIBILITIES POSSIBLE AT TIMES. SOME STORMS MAY CONTAIN GUSTY WINDS AND HAIL...EXPECTING ACTIVITY TO WEAKEN IN AREAS WEST OF INTERSTATE 65 IN THE AFTERNOON WITH CONDITIONS IMPROVING TO VFR BY THIS EVENING. CSV MAY SEE PASSING SHOWERS THIS MORNING WITH STORMS FORECAST FOR THE AREA AFTER 9 AM AND LASTING THROUGH THE EARLY AFTERNOON. SOME STORMS MAY CONTAIN DAMAGING WINDS AND HAIL. LIGHT SHOWERY ACTIVITY IS EXPECTED TO LAST THROUGHOUT THE EVENING HOURS BEFORE CLEARING OUT AFTER MIDNIGHT TONIGHT. PREV DISCUSSION... /ISSUED 550 AM CDT MON MAR 18 2013/ MESOSCALE UPDATE... WATCHING STORM JUST WEST OF DICKSON AT THIS TIME. VIL DENSITY APPROACHED 50 KG/M2 EARLIER WITH GRANALYST SHOWING HALF INCH HAIL SIZE. WE DID GET A REPORT OF DIME SIZE HAIL FROM THIS STORM AT WALMART IN WAVERLY EARLIER. KDP OFF DUAL POLE AROUND 2 DEG/KM IN THIS STORM. MAY NEED A WARNING IF STORM INTENSIFIES. CONVECTION CONTINUES ALONG A LINE THAT EXTENDS FROM NORTH OF SPRINGFIELD DOWN THROUGH DICKSON TO CENTERVILLE. I'VE SEEN NO ROTATION IN ANY OF THE STORMS DURING THE OVERNIGHT. DID HAVE WIND GUSTS TO 35 KNOTS AT OUTLAW FIELD IN CLARKSVILLE EARLIER. LIGHTNING ACTIVITY HAS BEEN FAIRLY LOW. BOYD PREV DISCUSSION... /ISSUED 516 AM CDT MON MAR 18 2013/ DISCUSSION... SHOWERS AND THUNDERSTORMS ARE DEVELOPING ALONG AND AHEAD OF A COLD FRONT OVER WESTERN TENNESSEE THIS MORNING. CONDITIONS LOOK MARGINAL FOR ANY SEVERE STORMS TO DEVELOP BEFORE 12Z, HOWEVER A FEW CELLS COULD STILL PRODUCE GUSTY WINDS AND SMALL HAIL THROUGHOUT THE MORNING. THE BEST CHANCE FOR STORMS TO STRENGTHEN WILL BE MID MORNING TO EARLY AFTERNOON AS THE COLD FRONT MOVES EAST AND INSTABILITY INDICES INCREASE WITH HIGHER DEWPOINTS SURGING INTO THE AREA. AREAS MAINLY EAST AND SOUTH OF NASHVILLE (WHERE THERE CONTINUES TO BE A SLIGHT RISK OF SEVERE THUNDERSTORMS) HAVE THE BEST CHANCE OF SEEING SEVERE WEATHER. LOCALLY DAMAGING WINDS STILL REMAIN THE BIGGEST THREAT TODAY...RAINFALL IS EXPECTED TO REMAIN UNDER AROUND 1 TO 1.5 INCHES WITH LOCALLY HIGHER AMOUNTS POSSIBLE. COLDER AIR SHOULD SPILL IN DIRECTLY BEHIND THE SHOWERS CAUSING TEMPERATURES TO FALL INTO THE 50S THIS AFTERNOON. SHORT RANGE MODELS SHOW ANOTHER BAND OF RAIN QUICKLY MOVING THROUGH THE MID STATE IN THE AFTERNOON. WINDS SHOULD SHIFT FROM SOUTHWESTERLY TO NORTHWESTERLY OVERNIGHT COOLING TEMPS INTO THE MID 30S BY TUESDAY MORNING. TUESDAY SHOULD BE PLEASANT WITH MOSTLY CLEAR SKIES AND COOL TEMPS. EARLY WEDNESDAY MORNING...THE NORTHERN MOST COUNTIES IN MIDDLE TENNESSEE COULD SEE A LIGHT MIX OF RAIN AND SNOW. THIS SMALL AREA OF MOISTURE WILL QUICKLY SKIM THE NORTHERN PORTION OF THE STATE AND MOVE NORTHEAST. MOSTLY TO PARTLY SUNNY SKIES WILL GRADUALLY RETURN THROUGHOUT THE DAY AND STAY IN THE FORECAST THROUGH THURSDAY. THURSDAY NIGHT THROUGH FRIDAY A DISTURBANCE SWINGS SOUTH ACROSS THE TENNESSEE AND MISSISSIPPI VALLEYS BRINGING WITH IT A CHANCE OF RAIN AND POSSIBLY A RAIN/SNOW MIX FOR THE NORTHERN HALF OF THE CWA EARLY FRIDAY MORNING. AN UPPER LOW SPINNING OVER THE NORTHEASTERN U.S. AND A DEVELOPING SURFACE LOW IN THE PLAINS WILL KEEP AT LEAST A SLIGHT CHANCE OF PRECIP THROUGH THE END OF THE FORECAST. THE MOVEMENT OF THIS SURFACE LOW WILL DETERMINE THE RAIN/SNOW CHANCES FOR THE REMAINDER OF THE FORECAST. THE GFS (WHICH THIS FORECAST LEANS TOWARDS) SWINGS THE LOW TOWARD THE NORTHERN BORDER OF TN BRINGING ANOTHER FRONTAL BOUNDARY THROUGH THE AREA AT THE END OF THE WEEKEND...ALONG WITH ANOTHER SHOT OF COLD AIR WHICH COULD PRODUCE SOME WINTRY PRECIP OVER THE NORTHEASTERN PORTIONS OF THE MID STATE ON SUNDAY NIGHT. THE ECM KEEPS PRECIP IN THE AREA THURS-FRIDAY AND SWINGS THE SURFACE DOWN TOWARD THE SOUTHERN PORTION OF THE MID-STATE SUNDAY EVENING GIVING MIDDLE TENNESSEE A BETTER CHANCE OF SNOW AT THE BEGINNING OF NEXT WEEK. && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && 01
Hazardous weather outlook, Mar 18, 9:07 AM CDT, 14 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NASHVILLE TN 907 AM CDT MON MAR 18 2013 TNZ005>011-022>034-056>066-075-077>080-093>095-191000- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- 907 AM CDT MON MAR 18 2013 ...SEVERE THUNDERSTORM WATCH FOR MOST OF MIDDLE TENNESSEE UNTIL 3 PM CDT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR MOST OF MIDDLE TENNESSEE... EXCEPT FAR NORTHWEST LOCATIONS...THROUGH 3 PM CDT. MAIN CONCERNS WITH SEVERE THUNDERSTORMS THAT OCCUR WILL BE DAMAGING WINDS...WITH LARGE HAIL AND FREQUENT CLOUD TO GROUND LIGHTNING STRIKES ALSO POSSIBLE. ALSO...ISOLATED TORNADOES CAN NOT BE RULED OUT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER CALL TO ACTION STATEMENT... REPORTS FROM TRAINED WEATHER SPOTTERS WILL BE NEEDED. SPOTTER THUNDERSTORM REPORTING CRITERIA... TORNADO FUNNEL CLOUD FLOODING HAIL >= 1/2 INCH WINDS > 50 MPH (MEASURED) STRUCTURAL DAMAGE TREES OR POWER LINES DOWN 31
In the hours before
Special weather statement, Mar 18, 9:00 AM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
900 AM CDT MON MAR 18 2013
TNZ008-009-027>030-059-062-181445-
DAVIDSON-MACON-RUTHERFORD-SMITH-SUMNER-TROUSDALE-WILLIAMSON-WILSON-
900 AM CDT MON MAR 18 2013
...SIGNIFICANT WEATHER ADVISORY FOR DAVIDSON...MACON...RUTHERFORD...
SMITH...SUMNER...TROUSDALE...WILLIAMSON AND WILSON COUNTIES...
AT 858 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM WESTMORELAND TO
HERMITAGE TO 6 MILES SOUTHEAST OF FAIRVIEW...MOVING EAST AT 50 MPH.
PEOPLE IN AND AROUND THE CITIES OF GALLATIN...OAK
HILL...HERMITAGE...FOREST HILLS...LAKEWOOD...HENDERSONVILLE...MOUNT
JULIET...WESTMORELAND...BRENTWOOD AND ANTIOCH...SHOULD MONITOR THE
WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE
PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
HALF INCH SIZE HAIL...AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THESE
STORMS.
LAT...LON 3664 8619 3663 8585 3612 8600 3609 8604
3609 8606 3607 8606 3583 8630 3588 8721
3618 8672 3666 8635
13Local storm report, Mar 18, 9:05 AM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
905 AM CDT MON MAR 18 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0821 AM TSTM WND DMG 5 NW ASHLAND CITY 36.33N 87.12W
03/18/2013 CHEATHAM TN LAW ENFORCEMENT
TREES DOWN ALONG HIGHWAY 12
&&
EVENT NUMBER OHX1300294
CPBLocal storm report, Mar 18, 9:07 AM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
907 AM CDT MON MAR 18 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0818 AM TSTM WND DMG 5 NE CHAPMANSBORO 36.39N 87.11W
03/18/2013 CHEATHAM TN LAW ENFORCEMENT
TREES DOWN ON NEPTUNE ROAD
&&
EVENT NUMBER OHX1300295
CPBLocal storm report, Mar 18, 9:09 AM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
909 AM CDT MON MAR 18 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0908 AM HAIL 1 W MOUNT JULIET 36.21N 86.54W
03/18/2013 E0.25 INCH WILSON TN NWS EMPLOYEE
AT NWS OFFICE
&&
RETLocal storm report, Mar 18, 9:13 AM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
913 AM CDT MON MAR 18 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 AM HAIL LAFAYETTE 36.52N 86.03W
03/18/2013 E0.75 INCH MACON TN TRAINED SPOTTER
0518 AM HAIL WAVERLY 36.09N 87.79W
03/18/2013 E0.50 INCH HUMPHREYS TN PUBLIC
REPORT VIA WSMV PAUL HEGGEN -DIME SIZE HAIL NEAR
WALMART IN WAVERLY.
0753 AM TSTM WND DMG 1 ESE VANLEER 36.23N 87.43W
03/18/2013 DICKSON TN AMATEUR RADIO
TREE DOWN ALONG HALLIBURTON RD AND CEDAR CREEK RD
0807 AM TSTM WND DMG 4 SSW CHAPMANSBORO 36.29N 87.21W
03/18/2013 DICKSON TN BROADCAST MEDIA
TREES DOWN ALONG HIGHWAY 49 EAST AT HEATH RD.
0818 AM TSTM WND DMG 5 NE CHAPMANSBORO 36.39N 87.11W
03/18/2013 CHEATHAM TN LAW ENFORCEMENT
TREES DOWN ON NEPTUNE ROAD
0821 AM TSTM WND DMG 5 NW ASHLAND CITY 36.33N 87.12W
03/18/2013 CHEATHAM TN LAW ENFORCEMENT
TREES DOWN ALONG HIGHWAY 12
0859 AM HAIL NASHVILLE 36.17N 86.78W
03/18/2013 E0.70 INCH DAVIDSON TN TWITTER
SEVERAL REPORTS OF PEA TO DIME SIZE HAIL AROUND THE
NASHVILLE METRO AREA
&&
EVENT NUMBER OHX1300289 OHX1300290 OHX1300292 OHX1300291 OHX1300295
OHX1300294 OHX1300293
ALLocal storm report, Mar 18, 9:20 AM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
920 AM CDT MON MAR 18 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0911 AM HAIL 8 W LAFAYETTE 36.52N 86.18W
03/18/2013 E0.25 INCH MACON TN NEWSPAPER
EXTREME WESTER MACON CTY
&&
RETThe office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 18, 5:16 AM CDT | Special Weather Statement | OHX | Dickson, Houston, Humphreys | 29 min |
| Mar 18, 6:07 AM CDT | Special Weather Statement | OHX | Cheatham, Dickson, Houston, Montgomery, Robertson | 38 min |
| Mar 18, 7:22 AM CDT | Severe Thunderstorm Warning | OHX | Benton, Dickson, Houston, Humphreys | 38 min |
| Mar 18, 7:51 AM CDT | Tornado Warning | OHX | Dickson, Montgomery | 24 min |
| Mar 18, 8:05 AM CDT | Tornado Warning | OHX | Cheatham, Davidson, Dickson, Robertson | 25 min |
| Mar 18, 8:15 AM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Dickson, Williamson | 45 min |
| Mar 18, 9:00 AM CDT | Special Weather Statement | OHX | Macon, Rutherford, Sumner, Trousdale, Williamson, Wilson | 45 min |
| Mar 18, 10:03 AM CDT | Special Weather Statement | OHX | Clay, Fentress, Jackson, Overton, Pickett, Putnam | 42 min |
| Mar 18, 11:13 AM CDT | Special Weather Statement | OHX | Maury | 47 min |
| Mar 18, 11:18 AM CDT | Severe Thunderstorm Warning | OHX | Giles, Marshall, Maury | 42 min |
| Mar 18, 11:23 AM CDT | Tornado Warning | OHX | Bedford, Marshall, Maury | 37 min |
| Mar 18, 12:01 PM CDT | Special Weather Statement | OHX | Giles | 44 min |
| Mar 18, 12:15 PM CDT | Tornado Warning | OHX | Cannon, Rutherford | 30 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.